# SDR QXEA200602237

- Difficulty date: June 6, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: LT UPPER WING, FUEL DRY BAY ACCESS HOLE REBATES HAVE LIGHT SURFACE CORROSION ON UPPER MATING SURFACE FROM STA YW191.200 TO YW443.019.  MAINTENANCE REPAIRED IAW SRM 57-20-30 TASK 57-20-30-320-802, NDTM PART 6, 51-00-05, AND SRM 57-20-30 TASK 57-20-30-320-802.
